Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On modified divided differences. I


Author: Gertrude Blanch
Journal: Math. Comp. 8 (1954), 1-11
MSC: Primary 65.0X
MathSciNet review: 0059625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0059625-8
Article copyright: © Copyright 1954 American Mathematical Society